Journal of Symbolic Logic

On Finite Rigid Structures

Yuri Gurevich and Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

The main result of this paper is a probabilistic construction of finite rigid structures. It yields a finitely axiomatizable class of finite rigid structures where no $L^\omega_{\infty,\omega}$ formula with counting quantifiers defines a linear order.

Article information

Source
J. Symbolic Logic, Volume 61, Issue 2 (1996), 549-562.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745014

Mathematical Reviews number (MathSciNet)
MR1394614

Zentralblatt MATH identifier
0860.03029

JSTOR
links.jstor.org

Citation

Gurevich, Yuri; Shelah, Saharon. On Finite Rigid Structures. J. Symbolic Logic 61 (1996), no. 2, 549--562. https://projecteuclid.org/euclid.jsl/1183745014


Export citation